# SDR UALA2012042302429

- Difficulty date: April 21, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 81,859 hours, 13,055 cycles
- Engine: Pwa PW4060
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Amu
- Part number: 6228910109
- Part serial: 190
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS NO COM MULTIPLE OCCASSIONS DURING FLIGHT.  REPLACED ACARS MANAGEMENT UNIT AS PER MM, OPS CHECKED NORMAL.
